# SDR DL76L960042

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG CHANGE DUE TO HIGH OIL CONSUMPTION.
